Question- Need input on ImmuneC

Discussion in 'Transfer Factor' started by ANNXYZ, Feb 1, 2004.

  1. ANNXYZ

    ANNXYZ New Member

    I have been on immuneC for a month and feel lots sicker . I am also on doxy , and am slowly getting used to it and was not feeling TOO horrible til I started ImmuneC.
    The bottle says to take one a day and I do. Within an hour or two of taking it I FEEL VERY VERY rotten !!! Achey, burning sensations, chills and a headache. It is having a profound in your face effect on my immune system, but i am wondering how long the sick as a dog feeling goes on. Have others here felt lots sicker on it?
    I do not want to quit because I have CMV and HHV6 , and there are no good drugs that work on these virii.
    I think the HHV6 is my worst pathogen and is difficult ( almost impossible to treat) .
    I want to succeed with this and wipe out the HHV6 , but this is discouraging !!! Any others here react to the Immune C like me ? Will it get bette?
    Sounds like most of those sharing here have not felt too sick on the TF . I know it can work for EBV , just hope it will for HHV 6 .
    I would appreciate your input.
  2. CelticLadee

    CelticLadee New Member

    I am no expert on transfer factors but have been studying them for a few months now. What I have read is that you can expect to have flu like symptoms for a couple of weeks to start out.

    I haven't taken ImmuneC but I have taken 4Life Plus and also PH Essentials w/Matrix 2000. After taking each a month they both gradually began to make me feel sicker until I had to quit. The 4Life Plus I began having yeast problems develop and the Essentials w/Matrix I began having brain swelling. Possibly associated with the yeast problem? Anyway, I quit TF and started over with treating my leaky gut and yeast troubles with Seacure and Primal Defense. Now that I am feeling better again I am going to go on ImmuneCare 64 TF in about a week.

    My suggestion to you is give yourself a break and then come back to it if you want to again. Even if you just cut back to every other day or two or skip a week and go back on in a week. Whatever it takes to get some relief. Your body sounds like it is fighting hard and you may need to give it time to rid itself of toxins. Keep drinking lots of filtered water and if you can stand it, add lemon juice and olive oil to it. This drink helps detox your body.

    You probably are just going too fast for your body and need to slow down. That seems to be our main problem with TF as far as I have read. There doesn't seem to be any reason to have allergic reactions or anything like that. We just have to be patient and take it easy. Hope this helps you. I know how frusterating it is to want to get better and only end up making yourself worse. That is what I have been going through too. But don't give up! We are going to eventually be able to take the recommended dose ... we just have to slowly work up to it I think. Be kind to yourself.

    CelticLadee
  3. spacee

    spacee Member

    I agree with Celticladee (no expert either and all the rest).

    If it were me, I would stop it until I felt like I did before I took it. Then I would pull the capsule apart and separate the inner part into 1/4ths or 1/3rds. Put only that amount under my tongue in the am. Keep the remainder in saran (plastic) wrap in your refrig. I checked my capsules and they can be easily pulled apart.

    It is recommended that this TF be taken under the tongue...so this should work.

    Let us know what you decided to do and how it works.

    Gentle Hugs

    Spacee

    PS I need to post an update but I have been waiting on some labs to get back. I am doing very well and am still able to up my exercise amounts gradually. Sound/noise still can bother me alot.
  4. ANNXYZ

    ANNXYZ New Member

    I do not want to give up , so I may try breaking the dose up and putting half under my tongue for a while. I am having a POWERFUL reaction to it , much like when i started on doxycycline - fluish, headachey , burning sensations on skin( mild) and night sweats and VERY bad chills and fatigue.
    I really want to get rid of the Herpes 6 and there is no good drug, so this appears to be my best weapon, if it does not kill me first!
    I know the TF worked on EBV for sujay and she uses it with patients now.
    Have you heard others do well the immuneC ?
  5. spacee

    spacee Member

    I only know of one person (personally) who has tried it. She did not have the degree of sucess that I have had.

    It is supposed to be the one most recommended by physcian's but I am wondering if they are recommending it to other patients with compromised immune systems (HIV) who can still work and afford it.

    I am so glad that you are getting the immune response even though it is rough going.

    Spacee
  6. James

    James Guest

    "What to Expect When You Start Using Transfer Factor"

    There may be an initial reaction to transfer factor, as the immune system begins to recognize and respond to pathogens that it was formerly unable to recognize. This will cause immune system activation that can result in an increase in body temperature and flu-like symptoms. Clinicians experienced in transfer factor therapy recognize this as a normal reaction that is characteristic of other products that can impact the immune system, such as whey protein.

    I recommend lowering your dosage if the current dosage gave you such a strong initial reaction..